| Catalog Number |
305950 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd allergy syringe tray with bd safetyglide¿ needle the safety mechanism spun.This is 1 of 3 related reports.There was no report of patient impact.The following information was provided by the initial reporter: 1) the syringe with catalogue number syr-80394 was faulty and defective, 2) there was an injury at the customer's workplace with patients.This was due to the syringes not being sharp enough or was not cut properly.The customer stated it was the allergy treated syringe.The customer also stated that the little piece that holds the safety guard/glid was sliding around before they would be able to manually push the lever, or the item would move before pushing it in.3) a total of 10 needles were discarded without the safety cover due to it being broken and the safety glid not being able to close.Something was blocking where it was supposed to slid.4) the customer stated that the syringe would draw up fine but then started to fly to loose.
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.